# SDR SWAA093706

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 24,199 hours, 13,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS BULB MISSING.  REMOVED AND REPLACED EEPLS PER MM.
